# SDR ASAA0240088

- Difficulty date: August 6, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 541N5091
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAI - FLOOR TRACK LIGHTING INOPERATIVE FROM ROW 22-25.  RECONNECTED TRACK LIGHT WIRING, OPS CHECKED NORMAL.  (M)
